Q. I have colorless and odorless discharge. Is it due to hormonal imbalance?

Answered by
Dr. Sunita Kothari
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 20, 2018

Hello doctor,

I am a 30 year old female. I am suffering from white discharge since the last four months. It is colorless, odorless with no itchiness and the quantity of the discharge is more than normal. Two years back, I had a similar problem for which I was advised to take Fluconazole 150 mg three tablets for three weeks and it was cured after that. So, this time again I took the same medicine but it did not help.

One more thing I have noticed is that I am getting a lot of acne on my face since that time, and a little bit on the back too. I got my thyroid function test and blood sugar test done recently, both of them are normal.

I would like to bring one more thing to your notice that I am a married girl, but my husband and I are staying separately for work commitments, so in these last four months I have been to his place thrice and whenever I visit there, there is no white discharge. I have a very low libido and that affects my married life too. I have been married for the past one and a half years. Is my problem of white discharge due to hormonal imbalance?

#

Hello,

Welcome to icliniq.com.

I suggest starting FAS-3 kit (Fluconazole, Azithromycin, and Secnidazole) weekly, one tab eight hourly for three weeks. Then insert Canesten (Clotrimazole) vaginal cream internally for seven days. Then Candid (Clotrimazole) dusting powder externally. Start tablet Yaz (Drospirenone) for less libido for four to six months at a fixed time. Do not miss a single tablet once started. Consult your specialist doctor, discuss with him or her and start taking the medicine with their consent.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Hello doctor,

Thanks for the reply. I forgot to mention I am allergic to Metronidazole and its group. I have been using Clean and Dry powder too. So is it alright if I take these medicines?

#

Hello,

Welcome back to icliniq.com.

If you are allergic to Metronidazole do not take FAS-3 kit as it contains Secnidazole which is again a notorious drug. You can take Fluconazole 150 mg once a day with milk for five days. Do not worry as you have taken this before. It should be given up to 14 days.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Related Questions:
I have severe breast pain with fullness from ovulation to periods. Is it hormonal imbalance?

.. have described are effects given by hormones produced before menses and after ovulation. As you are trying to conceive as well and active sexually, the body tries to respond to that too. Attempts for trying to conceive stimulates and activates hor...   Read full

I have colorless and odorless discharge. Is it due to hormonal imbalance?

.. starting FAS-3 kit (Fluconazole, Azithromycin, and Secnidazole) weekly, one tab eight hourly for three weeks. Then insert Canesten (Clotrimazole) vaginal cream internally for seven days. Then Candid (Clotrimazole) dusting powder externally. Start ...   Read full

I get a white discharge. Does it indicate any problem?

White discharge is usually due to fungal infection which is very common in females ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


There is a white discharge coming from the penis. What could it be?

Query: Hello doctor,There is a white discharge coming from my penis, please.  Read Full »

I have a white discharge from vagina. What could it be?

Query: Hello Doctor,  I have a fishy odour, white and milky discharge coming from my vaginal area. I am a 28 year old female. What could it be?  Read Full »

Is it advisable to go for copper-T for hormonal imbalance and menstrual disorder?

Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w...  Read Full »

Also Read


Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»
I am suffering from dry and scaly scalp. Is that scalp psoriasis?
Hello doctor, I am suffering from dry, scaly patches on the scalp for the last six to eight months. Since childhood, I h...  Read more»
Birth Control Methods - Facts, and Types
Devices or treatments done to prevent unwanted pregnancy are called birth control methods.In this article, I am going to...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.